# SDR SWI2024F01183

- Difficulty date: August 27, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Mast
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BELOW FLOOR DRAIN MAST CHANNEL HAS CORROSION     (C-CHECK RO 11-6/2024)    EVALUATED CORROSION AND FOUND TO BE BEYOND LIMITS PER CRJ700 SRM 53-61-04-101-003-A01. FABRICATED AND INSTALLED NEW CHANNEL AT AFT CARGO BELOW FLOOR DRAIN MAST REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG# MM670-43200 REV. N. OPS TEST AND LEAK TEST GOOD.
